# SDR EAHR200400001

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N723BF
- Make and model: Enstrm ENSTROM480
- Aircraft serial: 5047
- Aircraft time: 148 hours
- Engine: Allsn 250C20
- Engine time: 245 hours, 644 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23059598
- Condition: Cracked
- Location: Compressor
- Part time: 245 hours, 644 cycles
- Component: Compressor, Allsn
- Component part number: 6890560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR DISCHARGE SCROLL CRACKED AT LOWER RT CUSTOMER BLEED AIR FITTING.
